# SDR 95ZZZX6368

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 95607887
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ATL - FLT 522 - FLT RETURNED TO ATL DUE TO HYDRAULIC LEAK.  REMOVED AND REPLACED NR 1 BRAKE ASSEMBLY PER MM 32-40.
